Exponential growth rates in a typed branching diffusion

Y Git, J W Harris, S C Harris

Research output: Contribution to journalArticle

6 Citations (Scopus)
Original languageEnglish
Pages (from-to)609-653
Number of pages45
JournalAnnals of Applied Probability
Volume17
Issue number2
DOIs
Publication statusPublished - 2007

Cite this

Exponential growth rates in a typed branching diffusion. / Git, Y; Harris, J W; Harris, S C.

In: Annals of Applied Probability, Vol. 17, No. 2, 2007, p. 609-653.

Research output: Contribution to journalArticle

Git, Y ; Harris, J W ; Harris, S C. / Exponential growth rates in a typed branching diffusion. In: Annals of Applied Probability. 2007 ; Vol. 17, No. 2. pp. 609-653.
@article{63008d22ea3e4e92aeb445804eda6c7d,
title = "Exponential growth rates in a typed branching diffusion",
author = "Y Git and Harris, {J W} and Harris, {S C}",
note = "ID number: ISI:000245843200007",
year = "2007",
doi = "10.1214/105051606000000853",
language = "English",
volume = "17",
pages = "609--653",
journal = "Annals of Applied Probability",
issn = "1050-5164",
publisher = "Institute of Mathematical Statistics",
number = "2",

}

TY - JOUR

T1 - Exponential growth rates in a typed branching diffusion

AU - Git, Y

AU - Harris, J W

AU - Harris, S C

N1 - ID number: ISI:000245843200007

PY - 2007

Y1 - 2007

U2 - 10.1214/105051606000000853

DO - 10.1214/105051606000000853

M3 - Article

VL - 17

SP - 609

EP - 653

JO - Annals of Applied Probability

JF - Annals of Applied Probability

SN - 1050-5164

IS - 2

ER -